# SDR SWAA2024122673133

- Difficulty date: December 1, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N8733M
- Make and model: Boeing 737-8
- Aircraft serial: 60710
- Aircraft time: 11,949 hours, 5,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(151-#004) CORROSION ON FLOOR TO SIDEWALL SUPPORT FROM B.S 727H TO 847; LBL 22; WL 158.<[01] REMOVED; FABRICATED AND INSTALLED NEW Z-ANGLE FROM B.S 727H TO 847 AND SPLICE SIDEPLATE ON STA 727J+7'; LBL 22; WL 158 I.A.W SRM 53-00-53-2R-5;[02] VERIFIED ITEM 1 C/W;[03] C/W;[04] AUDIT C/W
